# SDR DALA2014122006927

- Difficulty date: December 9, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 1230-1252
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE TRUSS CORRODED AT BS 1230 - 1252, S-20L, R & R.
